Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 111, NWS Bismarck, ND

July 9, 2016Wells County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 9, 2016, 8:47 PM CDT for Wells County, North Dakota. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 9, 2016, 8:47 PM CDT (01:47 UTC)
Expired
Jul 9, 2016, 9:30 PM CDT
In force
43 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Tornado
Possible
Hail
1.75 in
Wind
60.0 mph

County Wells County, ND

The radar

The Minot AFB radar (KMBX), 134 km from the middle of the area, began a volume at 01:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 9, 9:02 PM CDTHAIL 13 S Hamberg, NDARB OBSERVER REPORTED HAIL BETWEEN 902 PM CDT AND 913 PM CDT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 9, 8:32 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 1.8 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2016-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3085 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2016-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 165 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3085 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
1729 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
165 m²/s²
0-3 km storm-relative helicity
226 m²/s²
Significant tornado parameter
1.0
Supercell composite
20.1

Open this sounding in Storm Lab

The text

As transmitted.

785 
WUUS53 KBIS 100147
SVRBIS
NDC103-100230-
/O.NEW.KBIS.SV.W.0111.160710T0147Z-160710T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
847 PM CDT SAT JUL 9 2016

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN WELLS COUNTY IN SOUTH CENTRAL NORTH DAKOTA...

* UNTIL 930 PM CDT

* AT 847 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHEAST
  OF FESSENDEN...OR 20 MILES EAST OF HARVEY...MOVING SOUTHEAST AT 25
  MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  CATHAY AROUND 915 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
BREMEN... HEIMDAL...EMRICK AND HAMBERG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4749 9942 4777 9978 4785 9961 4785 9930
      4767 9930 4767 9927 4756 9927
TIME...MOT...LOC 0147Z 318DEG 23KT 4775 9950 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
 
$$

SCHILD
1 follow-up statement
492 
WWUS53 KBIS 100203
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
903 PM CDT SAT JUL 9 2016

NDC103-100230-
/O.CON.KBIS.SV.W.0111.000000T0000Z-160710T0230Z/
WELLS ND-
903 PM CDT SAT JUL 9 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHEASTERN WELLS COUNTY...

AT 902 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
CATHAY...OR 20 MILES NORTHWEST OF CARRINGTON...MOVING SOUTHEAST AT 25
MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  CATHAY AROUND 915 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
EMRICK... BREMEN AND HAMBERG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4749 9942 4773 9972 4785 9949 4785 9930
      4767 9930 4767 9927 4756 9927
TIME...MOT...LOC 0202Z 318DEG 23KT 4768 9940 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
 
$$

SCHILD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 8:41 PM CDT, 6 minutes earlier.

Area forecast discussion, Jul 9, 8:41 PM CDT, 6 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
841 PM CDT SAT JUL 9 2016

.UPDATE...

Issued at 841 PM CDT Sat Jul 9 2016

Quick update for Severe Thunderstorm Watch 366. Another update
will be issued within the next 75 minutes for updates to weather
grid elements.

UPDATE Issued at 527 PM CDT Sat Jul 9 2016

Quick update to account for temperatures running higher than
forecast across the far south central and southwest ND, where
there are some mid/upper 90s per last hours obs. Otherwise, no
other changes. Convection has continued to be limited to northeast
of our CWA.

&&

.SHORT TERM...(This evening through Sunday)
Issued at 308 PM CDT Sat Jul 9 2016

Active period expected with severe storm threats as well as high
apparent temps on Sunday. Convection has moved out of our
southeast region with mostly sunny skies across the region. SPC
continues to place us in slight risk area for severe in the Day 1
outlook. High res models have waffled a bit during the day and
trended away from mid-afternoon development. Latest SPC meso
analysis page shows axis of 3000 to 4000 J/KG of CAPE extending
northward through western ND, approximately centered from Dickinson
to Williston along with substantial shear from 0 to 6 km level of
40 to 50 knots. Substantial capping in place as well with warm
base of elevated mixed layer inhibiting initiation and as noted in
SPC discussion, no significant large scale forcing with the parent
upper low well to the west. Operational HRRR still tries to
generate convection across the northeast and have maintained low
pops in place for this. In fact, have just seen a couple cells pop
up in Wells county. There also seems to be some general agreement
among the high res models for convection spreading into western ND
after 00z.

Therefore, expecting convection to continue overnight with support
of strengthening low level jet, which leads into Sunday where the
effects of better large scale forcing associated with the upper
low approaching from the west will increase. The entire state
remains in a slight risk of severe, with an enhanced risk along
and north of I-94. See day 2 outlook from SPC for details, but
expect storms to spread into ND from Montana by later
afternoon/evening with all modes of severe weather possible. GFS
maximizes sig tor parameter over northcentral and northeast parts
of our CWA after 21z Sunday.

With regard to heat, we will issue a heat advisory for parts of
south central and southeast ND on Sunday, from Sioux County
eastward to LaMoure and Dickey. High temps in the mid/upper 90s
combined with dew points in the mid/upper 60 will result in
apparent temperatures reaching the 100 to 105 degree range during
the afternoon.

.LONG TERM...(Sunday night through Saturday)
Issued at 308 PM CDT Sat Jul 9 2016

Precipitation will likely be slow to exit the region as deep upper
low only reaches eastern Montana by 12z Monday. Upper low then
progresses to just north of the state by 12z Tuesday, continuing
to support unsettled weather. This will lead to strong winds on
Monday night and particularly on Tuesday, where at least a wind
advisory for a portion of the area will likely be needed.
Following Sunday's heat, temperatures will run close to normal for
the upcoming week.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1254 PM CDT Sat Jul 9 2016

VFR conditions forecast through the period. However, a more active
pattern will develop later today and continue through Sunday. Some
uncertainty exists about timing and coverage for thunderstorms,
so did not include VCTS for TAFs, except for KJMS this evening.
Any storms that develop this afternoon or evening will have the
potential to turn severe.

&&

.BIS Watches/Warnings/Advisories...
Heat Advisory from 1 PM CDT /noon MDT/ to 7 PM CDT /6 PM MDT/
Sunday for NDZ045>048-050-051.

&&

UPDATE...NH
SHORT TERM...JNS
LONG TERM...JNS
AVIATION...JNS
Hazardous weather outlook, Jul 9, 4:45 PM CDT, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
445 PM CDT SAT JUL 9 2016

NDZ045>048-050-051-102145-
SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
445 PM CDT SAT JUL 9 2016 /345 PM MDT SAT JUL 9 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...TONIGHT

ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING. LARGE
HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS. SCATTERED
STRONG TO SEVERE STORMS WILL ALSO BE POSSIBLE LATE TONIGHT INTO
EARLY SUNDAY MORNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A HEAT ADVISORY IS EFFECT FOR SUNDAY AFTERNOON WITH HEAT INDEX
VALUES OF 100 TO 105 DEGREES EXPECTED.

THERE IS A CHANCE OF THUNDERSTORMS EARLY SUNDAY MORNING...SOME OF
WHICH COULD BE SEVERE.

STRONG WESTERLY WINDS WITH GUSTS AS HIGH AS 50 MPH POSSIBLE LATE
MONDAY THROUGH TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT THROUGH SUNDAY NIGHT.

NDZ001>005-009>013-017>023-025-031>037-040>044-102145-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-
445 PM CDT SAT JUL 9 2016 /345 PM MDT SAT JUL 9 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING...MAINLY EAST
OF HIGHWAY 83. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY
THREATS...THOUGH AN ISOLATED TORNADO CAN NOT BE RULED OUT.
SCATTERED STRONG TO SEVERE STORMS WILL ALSO BE POSSIBLE LATE
TONIGHT INTO EARLY SUNDAY MORNING OVER WESTERN AND CENTRAL NORTH
DAKOTA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED ON SUNDAY INTO SUNDAY
EVENING...MAINLY WEST INTO NORTH CENTRAL. VERY LARGE
HAIL...DAMAGING WINDS...HEAVY RAIN...AND ISOLATED TORNADOES WILL
ALL BE POSSIBLE.

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY THROUGH FRIDAY.

STRONG WESTERLY WINDS WITH GUSTS AS HIGH AS 50 MPH POSSIBLE LATE
MONDAY THROUGH TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT THROUGH SUNDAY
NIGHT.

JNS

In the hours before

Local storm report, Jul 9, 3:02 PM CDT, 5 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BISMARCK ND
302 PM CDT SAT JUL 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 AM     HAIL             10 N ZAHL               48.72N 103.69W
07/09/2016  E0.75 INCH       DIVIDE             ND   TRAINED SPOTTER

            HAIL OBSERVED FOR ABOUT 3 MINUTES.

0735 AM     TORNADO          FLASHER                 46.46N 101.23W
07/09/2016                   MORTON             ND   TRAINED SPOTTER

            TORNADO SPOTTED BY AN OBSERVER AT CROWN BUTTE LAKE. SHE
            THINKS IT IS JUST NORTH OF FLASHER.

1035 AM     HAIL             NAPOLEON                46.51N  99.77W
07/09/2016  E0.88 INCH       LOGAN              ND   LAW ENFORCEMENT

            30 TO 40 MPH WINDS.

1038 AM     HAIL             S NAPOLEON              46.51N  99.77W
07/09/2016  E0.88 INCH       LOGAN              ND   LAW ENFORCEMENT

            LASTED A FEW MINUTES

&&

ABELING
Special weather statement, Jul 9, 3:47 PM CDT, 5 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
347 PM CDT SAT JUL 9 2016

NDZ005-013-092115-
PIERCE-ROLETTE-
347 PM CDT SAT JUL 9 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ROLETTE AND
NORTHEASTERN PIERCE COUNTIES UNTIL 415 PM CDT...

AT 346 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR WOLFORD...OR
18 MILES EAST OF RUGBY...MOVING NORTHEAST AT 40 MPH.

WIND GUSTS TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
WOLFORD AND AGATE.

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4837 9949 4837 9968 4850 9979 4871 9949
TIME...MOT...LOC 2046Z 240DEG 34KT 4847 9962

MATHEWS
Special weather statement, Jul 9, 7:58 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
758 PM CDT SAT JUL 9 2016

NDZ013-100145-
PIERCE ND-
758 PM CDT SAT JUL 9 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL PIERCE COUNTY
UNTIL 845 PM CDT...

AT 757 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHWEST OF ESMOND...OR 12 MILES NORTHEAST OF HARVEY...MOVING
EAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTH CENTRAL
PIERCE COUNTY...WHICH INCLUDES HIGHWAY 3 BETWEEN SELZ AND THE
INTERSECTION OF HIGHWAY 19.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4802 9985 4802 9981 4786 9981 4787 9998
      4799 10001
TIME...MOT...LOC 0057Z 260DEG 16KT 4793 9983

SCHILD
Special weather statement, Jul 9, 8:01 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
801 PM CDT SAT JUL 9 2016

NDZ023-100145-
WELLS ND-
801 PM CDT SAT JUL 9 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WELLS COUNTY UNTIL
845 PM CDT...

AT 800 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES WEST OF NEW ROCKFORD...OR 19 MILES NORTHWEST OF CARRINGTON...
MOVING EAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BREMEN AND HAMBERG.

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4764 9951 4785 9952 4785 9930 4784 9929
      4767 9930 4767 9927 4764 9927
TIME...MOT...LOC 0100Z 277DEG 20KT 4771 9930

SCHILD
Local storm report, Jul 9, 8:44 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
844 PM CDT SAT JUL 9 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     FUNNEL CLOUD     6 WSW BARLOW            47.55N 99.26W
07/09/2016                   FOSTER             ND   EMERGENCY MNGR

            CLEAR WALL CLOUD OBSERVED WITH FUNNEL
            OBSERVED MULTIPLE TIMES.

&&

MM

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 7:58 PM CDTSpecial Weather StatementBISPierce47 min
Jul 9, 8:01 PM CDTSpecial Weather StatementBISWells44 min
Jul 9, 8:06 PM CDTSevere Thunderstorm WarningBISAdams, Grant, Sioux54 min
Jul 9, 8:06 PM CDTSevere Thunderstorm WarningBISFoster, Wells54 min
Jul 9, 8:20 PM CDTTornado WarningBISFoster, Wells25 min
Jul 9, 8:41 PM CDTTornado WarningBISFoster34 min
Jul 9, 9:00 PM CDTSevere Thunderstorm WarningBISGrant, Morton, Sioux60 min
Jul 9, 9:11 PM CDTTornado WarningBISFoster, Stutsman34 min
Jul 9, 9:29 PM CDTSevere Thunderstorm WarningBISFoster, Wells46 min
Jul 9, 9:38 PM CDTTornado WarningBISFoster, Stutsman, Wells37 min
Jul 9, 9:44 PM CDTSevere Thunderstorm WarningBISFoster, Stutsman, Wells61 min
Jul 9, 9:50 PM CDTSevere Thunderstorm WarningBISBurleigh, Emmons, Morton, Sioux40 min
Jul 9, 9:58 PM CDTAreal Flood WarningBISFoster, Stutsman, Wells6 hr
Jul 9, 10:19 PM CDTSpecial Weather StatementBISEmmons, Logan41 min
Jul 9, 10:21 PM CDTSpecial Weather StatementBISWells39 min
Jul 9, 10:45 PM CDTSevere Thunderstorm WarningBISStutsman60 min
Jul 9, 11:00 PM CDTAreal Flood WarningBISStutsman6 hr
Jul 9, 11:05 PM CDTSpecial Weather StatementBISLogan, McIntosh40 min
Jul 9, 11:41 PM CDTSpecial Weather StatementBISGolden Valley, Slope49 min
Jul 9, 11:46 PM CDTSpecial Weather StatementBISDickey, LaMoure, Stutsman59 min
Jul 10, 12:33 AM CDTSpecial Weather StatementBISBillings57 min
Jul 10, 1:02 AM CDTSevere Thunderstorm WarningBISBillings, Dunn, Stark58 min
Jul 10, 1:47 AM CDTSevere Thunderstorm WarningBISDunn, Mercer, Morton, Oliver, Stark58 min
Jul 10, 2:45 AM CDTSevere Thunderstorm WarningBISBurleigh, McLean, Mercer, Oliver, Sheridan60 min
Jul 10, 4:44 AM CDTSpecial Weather StatementBISEmmons, Kidder46 min
Jul 10, 6:42 AM CDTSpecial Weather StatementBISStutsman63 min
Jul 10, 2:22 PM CDTSpecial Weather StatementBISGolden Valley38 min
Jul 10, 3:49 PM CDTSevere Thunderstorm WarningBISBillings, Dunn, Golden Valley, McKenzie56 min
Jul 10, 3:58 PM CDTSevere Thunderstorm WarningBISBowman, Golden Valley, Slope62 min
Jul 10, 4:41 PM CDTSevere Thunderstorm WarningBISDunn64 min
Jul 10, 4:55 PM CDTSevere Thunderstorm WarningBISBillings, Bowman, Golden Valley, Slope50 min
Jul 10, 5:18 PM CDTSpecial Weather StatementBISMcKenzie42 min
Jul 10, 5:37 PM CDTSevere Thunderstorm WarningBISDunn, McLean, Mercer, Mountrail, Ward53 min
Jul 10, 5:54 PM CDTSevere Thunderstorm WarningBISAdams, Billings, Bowman, Golden Valley, Hettinger, Slope and 1 more51 min
Jul 10, 6:04 PM CDTSpecial Weather StatementBISMcKenzie41 min
Jul 10, 6:36 PM CDTSevere Thunderstorm WarningBISAdams, Billings, Dunn, Grant, Hettinger, Mercer and 5 more54 min
Jul 10, 6:59 PM CDTSpecial Weather StatementBISBurke31 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.